# SDR CA980610017

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CORROSION IN THE AREA (INNER BORE) OF THE CRANKSHAFT, AS SPECIFIED IN FAA AD 98-02-08, NO CRACKS FOUND.  REPETITIVE INSPECTION IS REQUIRED.
